Aa
A
A
A
Close
Rare Diseases Community
2.57k Members
Avatar universal

AlyR

Should I be concerned, My potassium  was 2.4 and now is 4.4. I take 2- 20mg. powder packets of potassium per day.
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi,
How are you? Are there other symptoms present? Hyperkalemia or higher-than-normal levels of potassium in the blood may be caused by an increase in total body potassium or the excess release of potassium from the cells into the bloodstream. Kidney failure, Glomerulonephritis, obstructive uropathy, tissue injury, medicine side effect, and hemolytic conditions should be ruled out. It is best that you check with your doctor for proper evaluation. Your doctor should assess your kidney function before and while you take potassium supplements. Take care and do keep us posted.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
New study links cell phones to slightly increased cancer risk. Should you be concerned?
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.